# SDR MALA070118

- Difficulty date: September 11, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 20,280 hours, 22,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 335003 EMERGENCY POWER SUPPLIES 23LN AND 24LN FAILED BATTERY CAPACITY CHECK.  REPLACED 23LN AND 24LN POWER SUPPLIES WITH SERVICEABLE UNITS, ALL CHECKS GOOD.
